I've been on Trinessa Lo exclusively for a year. I took it every single day at the same time, and never missed a pill. Besides mood swings and breast enlargement, I've had no issues with Trinessa. Well, in the beginning of this month, I went to pick up my prescription like usual but turns out my insurance did not cover Trinessa Lo anymore. My gynocologist switched me to a new brand, Brevicon (28) and said that I could continue the course of pills as normal (I needed to start the following Sunday to remain on schedule). She said that it would not alter my effectiveness or anything, and that Trinessa and brevicon are the same in terms of protection and hormone dosage. I just started brevicon last week, and since then, I've been having congestion issues, my allergies have been at an all time level of annoying, I've gotten headaches almost every day, I'm tired, and above all, I always feel nauseated. I haven't vomitied, but it always feels like I'm going to. Before making the switch to brevicon I was on antibiotics for a UTI for about two weeks. I used a barrier method (condoms) perfectly during the course of those, and I have not had sex without a condom since. I rarely have sex without a condom. Basically, I think I'm pregnant. I DID have my withdrawal bleed with normal flow, red blood, cramps and all, but ever since then I haven't been feeling so good. I don't know how I could possibly be pregnant with two forms of birth control being used perfectly every time, but I don't know why I feel nauseous all the time. I never get nauseated, unless it's a side effect of switching brands but if they're the same why would I be getting side effects? :( I've been doing everything right but somehow I think I may be in that small percentage... what do you think?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.